Bernstein-Sato Polynomials and Spectral Numbers
Annales de l'Institut Fourier, Volume 57 (2007) no. 6, p. 2031-2040

In this paper we will describe a set of roots of the Bernstein-Sato polynomial associated to a germ of complex analytic function in several variables, with an isolated critical point at the origin, that may be obtained by only knowing the spectral numbers of the germ. This will also give us a set of common roots of the Bernstein-Sato polynomials associated to the members of a μ-constant family of germs of functions. An example will show that this set may sometimes consist of all common roots.

Dans cet article nous décrivons un ensemble de racines du polynôme de Bernstein-Sato associées à un germe de fonction analytique à plusieurs variables complexes, avec un point critique isolé à l’origine, qui peuvent être obtenues en connaissant seulement les nombres spectraux du germe. Ceci nous donnera aussi un ensemble de racines communes aux polynômes de Bernstein-Sato associées aux membres d’une famille à μ-constant de germes de fonctions. Un exemple nous montrera que cet ensemble peut parfois donner toutes les racines communes.

DOI : https://doi.org/10.5802/aif.2322
Classification:  32S40,  58K15,  58K65
Keywords: Bernstein polynomial, Spectral numbers, Gauss-Manin connection and Brieskorn lattice
@article{AIF_2007__57_6_2031_0,
     author = {Guimar\~aes, Andr\'ea G. and Hefez, Abramo},
     title = {Bernstein-Sato Polynomials and Spectral Numbers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {6},
     year = {2007},
     pages = {2031-2040},
     doi = {10.5802/aif.2322},
     mrnumber = {2377895},
     zbl = {1130.32013},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2007__57_6_2031_0}
}
Guimarães, Andréa G.; Hefez, Abramo. Bernstein-Sato Polynomials and Spectral Numbers. Annales de l'Institut Fourier, Volume 57 (2007) no. 6, pp. 2031-2040. doi : 10.5802/aif.2322. http://www.numdam.org/item/AIF_2007__57_6_2031_0/

[1] Bernstein, I. N. The analytic continuation of generalized functions with respect to a parameter, Funct. Anal. Appl., Tome 6 (1972), pp. 273-285 | Article | MR 320735 | Zbl 0282.46038

[2] Björk, J.-E. Rings of differential operators, North-Holland Publishing Co., Amsterdam, North-Holland Mathematical Library, Tome 21 (1979) | MR 549189 | Zbl 0499.13009

[3] Briançon, J.; Granger, M.; Maisonobe, Ph.; Miniconi, M. Algorithme de calcul du polynôme de Bernstein: cas non dégénéré, Ann. Inst. Fourier (Grenoble), Tome 39 (1989) no. 3, pp. 553-610 | Article | Numdam | MR 1030839 | Zbl 0675.32008

[4] Brieskorn, E. Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., Tome 2 (1970), pp. 103-161 | Article | MR 267607 | Zbl 0186.26101

[5] Cassous-Noguès, P. Racines de polynômes de Bernstein, Ann. Inst. Fourier (Grenoble), Tome 36 (1986) no. 4, pp. 1-30 | Article | Numdam | MR 867914 | Zbl 0597.32004

[6] Cassous-Noguès, P. Comportement du polynômes de Bernstein lors d’une déformation à μ-constant de x a +y b avec (a,b)=1, Compositio Math., Tome 63 (1987), pp. 291-313 | Numdam | Zbl 0624.32006

[7] Hertling, C.; Stahlke, C. Bernstein polynomial and Tjurina number, Geom. Dedicata, Tome 75 (1999), pp. 137-176 | Article | MR 1686755 | Zbl 0955.32022

[8] Kashiwara, M. B-function and holonomic system, Invent. Math., Tome 38 (1976), pp. 33-53 | Article | MR 430304 | Zbl 0354.35082

[9] Kulikov, Valentine S. Mixed Hodge structures and singularities, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, Tome 132 (1998) | MR 1621831 | Zbl 0902.14005

[10] Malgrange, B. Intègrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup., Tome 7 (1974), pp. 405-430 | Numdam | MR 372243 | Zbl 0305.32008

[11] Malgrange, B. Le polynôme de Bernstein d’une singularité isolèe, Lecture Notes in Math., Springer-Verlag, Tome 459 (1975), pp. 98-119 | Zbl 0308.32007

[12] Pham, F. Singularités des systèmes différentiels de Gauss-Manin, Progr. Math. 2, Birkhäuser (1979) | MR 553954 | Zbl 0524.32015

[13] Saito, M. On the structure of Brieskorn lattice, Ann. Inst. Fourier (Grenoble), Tome 39 (1989) no. 1, pp. 27-72 | Article | Numdam | MR 1011977 | Zbl 0644.32005

[14] Saito, M. On b-function, spectrum and rational singularity, Math. Ann., Tome 295 (1993), pp. 51-74 | Article | MR 1198841 | Zbl 0788.32025

[15] Steenbrink, J. H. M. Mixed Hodge structure on the vanishing cohomology, Nordic Summer School Symposium in Math., Oslo (1976), pp. 525-562 | MR 485870 | Zbl 0373.14007

[16] Varchenko, A. N. The complex of a singularity does not change along the stratum μ-constant, Funct. Anal. Appl., Tome 16 (1982), pp. 1-9 | Article | MR 648803 | Zbl 0498.32010

[17] Varchenko, A. N.; Khovanskii, A. G. Asymptotics of integrals over vanishing cycles and the Newton polyhedron, Soviet Math. Dokl., Tome 32 (1985), pp. 122-127 | Zbl 0595.32012

[18] Yano, T. On the theory of b-functions, RIMS, Kyoto Univ., Tome 14 (1978), pp. 11-202 | MR 499664 | Zbl 0389.32005